RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 211–212 (Mi umn1792)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Dirichlet problem for the Poisson equation on two intersecting planes

I. B. Tabov


Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 257–258

Bibliographic databases:

MSC: 35J05
Received: 16.05.1986

Citation: I. B. Tabov, “The Dirichlet problem for the Poisson equation on two intersecting planes”, Uspekhi Mat. Nauk, 43:1(259) (1988), 211–212; Russian Math. Surveys, 43:1 (1988), 257–258

Citation in format AMSBIB
\Bibitem{Tab88}
\by I.~B.~Tabov
\paper The Dirichlet problem for the Poisson equation on two intersecting planes
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn1792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937038}
\zmath{https://zbmath.org/?q=an:0667.35014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..257T}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 257--258
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001696}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100025}


Linking options:
  • http://mi.mathnet.ru/eng/umn1792
  • http://mi.mathnet.ru/eng/umn/v43/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:619
    Full text:162
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019